MathSciNet Relay Station
MathSciNet bibliographic data
MR1978896 (2004b:60138) 60H07 (60G15 60H05)
Alòs, Elisa; Nualart, David Stochastic integration with respect to the fractional Brownian motion. Stoch. Stoch. Rep. 75 (2003), no. 3, 129–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement